MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SUNNYVALE) CURRENT DR RF; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR

ST. JUDE MEDICAL, INC.(CRM-SUNNYVALE) CURRENT DR RF; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Model Number 2207-30
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/01/2013
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The reported field event of mechanical complication was not confirmed in the laboratory.The device was tested on the bench, and no anomalies were found.Device code: mechanical complication.
 
Event or Problem Description
It was reported that an unspecified issue of mechanical complication was observed on the device.Device was explanted and a new device was implanted.Patient was stable.

Brand Name
CURRENT DR RF
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SUNNYVALE)
645 almanor avenue
sunnyvale CA 94085
MDR Report Key7803273
Report Number2938836-2018-09780
Device Sequence Number19514461
Product Code LWS
UDI-Device Identifier05414734501910
UDI-Public05414734501910
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P910023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Device Explanted Year2013
Reporter Type Manufacturer
Report Source health professional,study,use
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/05/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2010
Device Model Number2207-30
Device Lot Number2757918
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/03/2014
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 07/31/2018
Supplement Date Received by Manufacturer08/27/2018
Initial Report FDA Received Date08/21/2018
Supplement Report FDA Received Date09/05/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR
Patient Weight64